# SDR SWAA2020021241260

- Difficulty date: January 11, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER CRACKED AT BS. 663, LBL 26, LOWER COMPOSITE BULKHEAD, ON AFT SIDE. / R&R STIFFENER IAW SRM AND DWG.
